Advances in Differential Equations

Sharp $L^p$-Hodge decompositions for Lipschitz domains in $\mathbb R^2$

Dorina Mitrea

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 7, Number 3 (2002), 343-364.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651829

Mathematical Reviews number (MathSciNet)
MR1867691

Zentralblatt MATH identifier
1039.31004

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 35A25: Other special methods 58A14: Hodge theory [See also 14C30, 14Fxx, 32J25, 32S35] 76B03: Existence, uniqueness, and regularity theory [See also 35Q35]

Citation

Mitrea, Dorina. Sharp $L^p$-Hodge decompositions for Lipschitz domains in $\mathbb R^2$. Adv. Differential Equations 7 (2002), no. 3, 343--364. https://projecteuclid.org/euclid.ade/1356651829.


Export citation